# SDR 98ZZZX2542

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Valve
- Part number: 369A8324
- Condition: Seeping
- Location: Rt Cabin Panel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE SEEPING.  REMOVED FROM AIRCRAFT AND DESTROYED.
